# SDR ASOA2016060114937

- Difficulty date: June 1, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R CORRODED BETWEEN FS 349-FS 364.  REMOVED RIVETS FROM STR 21R FROM FS 333-FS 379 IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01.  RECEIVED NEW STR 21R, FS 333-379 PICKED UP ALL HOLES COMMON TO FUSELAGE SKIN, PICKED UP HOLES IN VERTICAL LEG OF STR 21R MINUS HOLES FOR BRACKET, SN 670-41524-5, REF SRMS 51-40-11-001-001-A01 AND DWG SH 670-31950. FINISHED PICKING UP HOLES IN STR 21R, FS 333-379 REF SRM 51-400-11-001-001-A01 AND DWG SH670-31350.  INSTALLED FASTENERS IN SR 21R, FS 333-379 COMMON TO ACFT SKIN REF SRM 51-42-06-001-001-A01 AND DWG SH670-31-350.  INSTALLED 4 EA LOCK FASTENERS COMMON TO FUSELAGE SKIN AT FS 333 IAW SRM 51-42-21-001-001-A01, DWG SH670-31950 AT STR 21R.
